• 姓名:
  • 职位:
  • 电话:
  • 邮件:
  • 所属单位:
  • 主要专业方向:
  • 张曙光
  • 教授
  • +86-551-63607294
  • sgzhang@ustc.edu.cn
  • 统计与金融系
  • 概率与统计
English
  • Recovery analysis for block ?p??1 minimization with prior support information , International Journal of Wavelets Multiresolution and Information Processing , 2022 , 20(4): 1-13
  • Portfolio optimization by price-to-earnings ratio network analysis , International Journal of Modern Physics B , 2022 , 36(19): 1-17
  • The effects of exchange rate fluctuations on the stock market and the affecting mechanisms: Evidence from BRICS countries , The North American Journal of Economics and Finance , 2021 , 56: 1-22
  • Recovery analysis for block lp - l1 minimization with prior support information , International Journal of Wavelets Multiresolution and Information Processing , 2021 , 20(4): 1-13
  • Null Space Property of l_1-2 Minimization With Prior Support Information , IEEE Signal Processing Letters , 2021 , 28: 1779-1783
  • Robust signal recovery for l_1–2 minimization via prior support information , Inverse Problems , 2021 , 37(11): 1-15
  • Recovery analysis for L_2/L_1?2 minimization via prior support information , Digital Signal Processing , 2021 , (121): 1-10
  • A Network View of Portfolio Optimization using Fundamental Information , Frontiers in Physics , 2021 , 9: 1-9
  • Large deviations for sums of claims in a general renewal risk model with the regression dependent structure , Statistics and Probability Letters , 2020 , 165108857
  • A moderate deviation principle for stochastic Volterra equation , Statistics and Probability Letters , 2017 , 122: 79-85
  • Optima Portfolio and Consumption models under Loss Aversion in Infinite Time Horizon , Probability in the Engineering and Informational Sciences , 2016 , 30(4): 553-575
  • Precise large deviations of aggregate claims in a risk model with regression-type size-dependence , Statistics and Probability Letters , 2013 , 83(10): 2248-2255
  • Penalized relative error estimation of functional multiplicative regression models with locally sparse properties , Journal of the Korean Statistical Society , 2022 , 51(3): 666-691
  • A solvable singular control problem driven by a jump diffusion process with applications , Stochastic Models (Communications in Statistics. Stochastic Models) , 2016 , 32(1): 136-159
  • Dynamic investigations in a Stackelberg model with differentiated products and bounded rationality , Journal of Computational and Applied Mathematics , 2022 , 414: 1-9
  • Modeling the joint distribution of firm size and firm age based on grouped data , PLoS ONE , 2020 , 15(7): 1-19
  • l(1-2) minimisation for compressed sensing with partially known signal support , Electronics letters , 2020 , 56(8): 405-407
  • Web renewal counting processes and their applications in insurance , Journal of Inequalities and Applications , 2018 , 260: 1-15
  • A Novel Technique for Speech Recognition and Visualization Based Mobile Application to Support Two-Way Communication between Deaf-Mute and Normal Peoples , Wireless Communications & Mobile Computing , 2018 , 2018(12)
  • Several Properties of a Nonstandard Renewal Counting Process and Their Applications , Journal of Systems Science and Complexity--English Series , 2018 , 122-136
  • Moderate deviations for a fractional stochastic heat equation with spatially correlated noise , Stochastics and Dynamics , 2017 , 17(4): 1750025-1-1750025-23
  • Pricing Credit Derivatives Under Fractional Stochastic Interest Rate Models with Jumps , Journal of Systems Science and Complexity--English Series , 2017 , 30(3): 645-659
  • Optimal consumption and portfolio selection problems under loss aversion with downside consumption constraints , Applied Mathematics and Computation , 2017 , 299: 80-94
  • Linear Quadratic Stochastic Two-Person Zero-Sum Differential Games in an Infinite Horizon , ESAIM: Control, Optimisation and Calculus of Variations (ESAIM: COCV) , 2016 , 22(3): 743-769
  • Moderate deviations and central limit theorem for positive diffusions , Journal of Inequalities and Applications , 2016 , 87: 1-10
  • Dynamic asset allocation with loss aversion in a jump diffusion model , Acta Mathematicae Applicatae Sinica , 2015 , 31(2): 557-566
  • Moderate Deviations for a Stochastic Heat Equation with Spatially Correlated Noise , Acta Applicandae Mathematicae , 2015 , 139(1): 59-80
  • Impact Of Structural Shifts on Variance Persistence in Asymmetric Garch Models: Evidence From Emerging Asian and European Markets , Romanian Statistical Review , 2015 , 63(1): 57-70
  • Pricing variance swaps under stochastic volatility with an Ornstein-Uhlenbeck process , Journal of Systems Science and Complexity--English Series , 2015 , 28(6): 1412-1425
  • Minimizing the risk of absolute ruin under a diffusion approximation model with reinsurance and investment , Journal of Systems Science and Complexity--English Series , 2015 , 28(1): 144-155
  • 共80条记录123...3下一页跳到